# SDR GTIA012091

- Difficulty date: November 8, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CRACK IN SKIN 1 INCH LONG ON FORWARD SIDE OF FASTENER HOLE, 1 INCH LONG ON AFT SIDE OF FASTENER HOLE, 2 INCHES OVERALL LENGTH.  STOP DRILL CRACK.  FABRICATE REPAIR DOUBLER.  INSTALLED NEW REPAIR IAW DC9 SRM 53-01.  (M)
